Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Popivanov, Petar R

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:980
Abstract pages:1155
Full texts:515
References:200

http://www.mathnet.ru/eng/person21917
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/141135

Publications in Math-Net.Ru
1988
1. P. R. Popivanov, N. D. Kutev, “Solvability of the degenerate complex Monge–Ampère equation”, Dokl. Akad. Nauk SSSR, 301:6 (1988),  1317–1320  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 220–223
1986
2. T. V. Gramchev, P. R. Popivanov, “Microlocal properties of the problem with a singular oblique derivative in a neighbourhood of diffractive points”, Uspekhi Mat. Nauk, 41:1(247) (1986),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:1 (1986), 223–224  isi
1982
3. P. R. Popivanov, “Hypoellipticity of differential operators in the class of generalized periodic functions”, Dokl. Akad. Nauk SSSR, 266:3 (1982),  565–568  mathnet  mathscinet  zmath
1978
4. P. R. Popivanov, “Local properties of pseudodifferential operators with double involutive characteristics”, Uspekhi Mat. Nauk, 33:4(202) (1978),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:4 (1978), 263–264
1976
5. P. R. Popivanov, “Local solvability of pseudodifferential operators with characteristics of second multiplicity”, Mat. Sb. (N.S.), 100(142):2(6) (1976),  217–241  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:2 (1976), 193–216  isi
1974
6. P. R. Popivanov, “The local solvability of pseudodifferential equations wtih double characteristics”, Uspekhi Mat. Nauk, 29:5(179) (1974),  233–234  mathnet  mathscinet  zmath
7. Yu. V. Egorov, P. R. Popivanov, “Equations of principal type witgout solution”, Uspekhi Mat. Nauk, 29:2(176) (1974),  172–189  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:2 (1974), 176–194
8. P. R. Popivanov, “The solvability and hypoellipticity of differential equations”, Uspekhi Mat. Nauk, 29:1(175) (1974),  185–186  mathnet  mathscinet  zmath
1973
9. Yu. V. Egorov, P. R. Popivanov, “A class of pseudodifferential equations of principal type having no solutions”, Dokl. Akad. Nauk SSSR, 209:4 (1973),  775–777  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021